# SDR 2004FA0000575

- Difficulty date: June 24, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N9139Q
- Make and model: Beech A36
- Aircraft serial: E249
- Engine: Cont IO520BA
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: M1740R
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 1,093 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SHIELDING ON THE IGN LEAD ON 4 CYLINDERS AT THE PLUG ENDS FRAYED AND BROKEN ALLOWING IGN NOISE TO BE HEARD OVER AIRCRAFT RADIO.  PREVENTS PILOT FROM UNDERSTANDING ATC SHIELDING BROKE RT AT (B) ASSEMBLY.  THIS IS THE RED SLICK IGN HARNESS.
